Eye problems

Hi am 83..0n medication for AF and high blood pressure for several years.About the time I started. AF medication 2 years ago I started to get vision problems.Eyes tested and visit to hospital confirm macular degenation. More recently have had mild head ache numbness now and then...and after period watching TV or using IPad find when I look at a plain surface ..wall or ceiling the last object viewed is seen for a few seconds until it clears....any ideas anyone

5 Replies

oldestnewest
  • I know that Amiodarone (anti-arrhythmic and maybe another name where you are) has shown side effects in relation to eye problems and a macular degeneration test is recommended regularly.

    You should check side effects on the internet for your drugs but more importantly speak to your cardio or RP or Dr about alternatives.

  • Thank you follow your suggestion.Dave 1961

  • Thank you will do so.

  • George,

    To me that sounds like the normal experience we have when we look at a lit light bulb for instance, then look away. For a moment or two afterwards the light bulb seems imprinted in our vision. I think as you were watching the back- lit iPad or tv screens, your eyes are reacting in the same way.

    Lit screens cause eye strain, worse if used in a dark environment.

    The headache numbness, sounds like (muscle) tension headache, which goes hand in hand with screen watching too.

    Pat

  • Thank you so much for your very helpful comments which seem very logical. I have been troubled a lot today with shapes and colours on plain walls in various rooms of the house. But I had been reading for sometime in the brightly lite conservatory so this may be the reason. I shall also improving the lighting near TV...and try reducing the brightness on that and on my IPad. And see if this is helpful..Thank you again.Fallingtopieces I think not.

You may also like...